# SDR CALA2023100602981

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 23,650 hours, 2,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Part serial: NA
- Condition: Cracked
- Location: Seat 53g And 54g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 53G AND 54G SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY FOUND CRACK. SEAT 53G AND 54G SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY REPLACED AS PER CMM25-21-53 REV 1 INSTALLATION TEST PERFOR MED AND FOUND SATISFACTORY.
